# SDR AALA202412249120

- Difficulty date: December 7, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 95,504 hours, 11,867 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK BRACKET INBOARD AND OUTBOARD SIDE AFT TORQUE BOX AT LT PYLON. REPLACED BRACKET LOCATED AT INBOARD AND OUTBOARD SIDE AFT TORQUE BOX AT LEFT PYLON. PER B777-200 SRM 51-40-02-0G AND DWG 311W5531.
